Antibiótic destroying cartillage? Or something else...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 730
   Posted 1/19/2018 8:39 AM (GMT -6)   
Hi guys!

Could it be possible? Any of this meds are linked to destroy cartillage? Ceftriaxone, minocycline, or rifampin? I'm frustrated... I don't want to be on antibiotic... I think it's destroying my body, because when i'm on, all my body crunchs and popping... And it's permanent... Antibiotic/worse/more antibiotic/ worse and more worse...

I have the syndrome of ehler danlos, and I do not know if this is aggravating the situation ... My body is starting to crack in critical areas ... sternum, clavicle etc ... I really think that I will not live much like this .... All these symptoms worsened in triplicate at the beginning of the antibiotic ... the problem is that it has not been improved, the worsened to get worse ... I want to leave everything and do nothing ... maybe that's what I should have done from the beginning ... I have a dilemma that I can not solve ....
The antibiotic is killing me, and I'm confusing with a herx, or is it the bacteria and the progressive course of Lyme?

Post Edited (OriolCarol) : 1/19/2018 6:43:45 AM (GMT-7)


astroman
Veteran Member


Date Joined Mar 2014
Total Posts : 5099
   Posted 1/19/2018 10:26 AM (GMT -6)   
Seems to me the ABX you are using are not known to damage tendons.

I dont know about ehler danlos. My body popped and cracked all over for years. Now after abx and a lot of manual muscle/tendon work my body is much quieter. I had tendons that were technically by conventional medicine, almost "dead". Now they work at least 80-90% correctly after forced circulation. This method was not as successful before abx.

On another note, you can always go herbal.

Are you very tense, anxiety and high adrenals? that will tighten up the body, putting tension on joints and cartilage areas.

Post Edited (astroman) : 1/19/2018 9:38:33 AM (GMT-7)


PeteZa
Veteran Member


Date Joined Jul 2015
Total Posts : 9729
   Posted 1/19/2018 11:06 AM (GMT -6)   
At first I thought my popping and cracking were because of age..... but then I thought maybe it is lyme. So I started on collagen. I get this one because I can put it in my coffee every morning and it doesn't have a taste.

/proteinessentials.com/collections/collagen-peptide-powder/products/hydrolyzed-collagen-peptides-unflavored-1lb

I was also getting crepe skin and it was not due to weight loss. I started using Biosil for that. I think the Biosil is expensive. I have used it for 2 years and have not noticed it being worthy of the price. I am now using gelatin. Inexpensive can be found organic and unflavored and has shown some great results.

Georgia Hunter
Veteran Member


Date Joined May 2012
Total Posts : 2132
   Posted 1/20/2018 4:10 AM (GMT -6)   
Technically, you are correct. Your reasoning about the antibiotics isn't but your body is breaking down the cartilage. Why it is doing it is the million dollar question.

The popping and cracking sounds are from the increase and displacement of nitric oxide gas (NO). Among many functions, NO is one of the body's free radical reducers used by our immune response. NO is produced by WBC's and they could be the main reason for the excess production. NO is a free radical that has been shown to kill pathogens like bacteria and protozoans. NO can also promote inflammation and the cytokine cascade.

Just speaking off the top of my head, I would say you could have one of two issues. You could have a pathogen that is in the extracellular matrix surrounding your cartilage and when your immune system attacks it, it causes some cartilage damage when removing the pathogen. Another possibility is that the NO is binding a metal or halide that is attached to the cartilage. NO easily binds metals and halides and both of these are removed from the blood and "stored" as far away from our organs as we can get them. That is usually the bones but I wouldn't see it as being too far fetched for them to be stored in cartilage. A nitrosyl metal would be formed and that would be problematic. That would most likely cause the inflammation and the cytokine cascade and cellular damage would most likely ensue.

If you really wanted to get far fetched, you might say that the NO is being produced by the direct oxidation of ammonia which isn't supposed to happen under physiological temperatures. That would be a big stretch but more weird things have happened.

magoo2
Veteran Member


Date Joined Mar 2015
Total Posts : 1305
   Posted 1/20/2018 7:05 AM (GMT -6)   
I always say do what works for you.
Maybe you should find a doc that treats lyme without antibiotics.
There are docs that treat by changing diet-detox-ozone-herb-dental-homeopathy, more but not antibiotics.
You may consider the non-antibiotic route
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 12:24 PM (GMT -6)
There are a total of 2,995,126 posts in 328,198 threads.
View Active Threads


Who's Online
This forum has 161318 registered members. Please welcome our newest member, Nannieof3.
266 Guest(s), 9 Registered Member(s) are currently online.  Details
notsosicklygirl, Enebm, mattamx, Sr Sailor, auzzie, Girlie, BillyBob@388, InTheShop, Steve Smith